Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008 (2008), Article ID 538489, 7 pages
Research Article

Exp-Function Method for Solving Huxley Equation

Department of Mathematics, Kunming Teacher's College, Kunming, Yunnan 650031, China

Received 30 August 2007; Revised 13 January 2008; Accepted 24 January 2008

Academic Editor: Oleg Gendelman

Copyright © 2008 Xin-Wei Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin-Wei Zhou, “Exp-Function Method for Solving Huxley Equation,” Mathematical Problems in Engineering, vol. 2008, Article ID 538489, 7 pages, 2008. doi:10.1155/2008/538489